# SDR QXEA200601471

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,999 hours, 28,921 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Condition: Malfunctioned
- Location: Engine Itt
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SEA - NR 2 ENGINE TORQUE LIMITED DUE TO HIGH ITT.  MAINTENANCE SECURED TRIM RESISTOR HARDWARE.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
